Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Random nonlinear evolution inclusions in reflexive Banach spaces


Authors: Evgenios P. Avgerinos and Nikolaos S. Papageorgiou
Journal: Proc. Amer. Math. Soc. 104 (1988), 293-299
MSC: Primary 60H25; Secondary 35K99, 35R60, 47H20
DOI: https://doi.org/10.1090/S0002-9939-1988-0958086-6
MathSciNet review: 958086
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we present two existence results for a large class of random, nonlinear, multivalued evolution equations defined in a reflexive, separable Banach space and involving an $ m$-dissipative operator. Applications to random multivalued parabolic p.d.e.'s are presented. Our work unifies and extends earlier results of Kampé de Feriet, Gopalsamy and Bharucha-Reid, Becus and Itoh.


References [Enhancements On Off] (What's this?)

  • [1] V. Barbu, Nonlinear semigroups and differential equations in Banach spaces, Noordhoff, Leyden, 1976. MR 0390843 (52:11666)
  • [2] G. Becus, Random generalized solutions to the heat equation, J. Math. Anal. Appl. 90 (1977), 93-102. MR 0442471 (56:853)
  • [3] P. Benilan, Equations d'evolution dans un espace de Banach quelconque et applications, Thèse, Université de Paris XI, Orsay, 1972.
  • [4] A. Bharucha-Reid, Random integral equations, Academic Press, New York, 1972. MR 0443086 (56:1459)
  • [5] H. Brezis, Operateurs maximaux monotones et semigroupes de contractions dans les espaces de Hilbert, Math. Studies 5, North-Holland, Amsterdam, 1973.
  • [6] -, Monotonicity methods in Hilbert spaces and some applications to nonlinear partial differential equations, Contributions to Nonlinear Functional Analysis (E. Zarantonello, ed.), Academic Press, New York, 1971. MR 0394323 (52:15126)
  • [7] -, New results concerning monotone operators and nonlinear semigroups, R.I.M.S. Kyoto Univ., No. 258, pp. 2-27. MR 0493537 (58:12532)
  • [8] C. Castaing, Un resultat de compacité lié á la propriété des ensembles Dunford-Pettis dans $ L_F^1\left( \Omega \right)$, Seminaire d'Analyse Convexe, Montpellier 1979, Exp. No. 17.
  • [9] C. Dellacherie, Ensembles analytiques: Théorèmes de separation et applications, Seminaire de Probabilités IX, Université de Strasbourg, Lecture Notes in Math., vol. 465, Springer-Verlag, Berlin and New York, 1975. MR 0428306 (55:1331)
  • [10] K. Gopalsamy and A. Bharucha-Reid, On a class of parabolic differential equations driven by stochastic point processes, J. Appl. Prob. 12 (1975), 98-106. MR 0370763 (51:6988)
  • [11] S. Itoh, Random differential equations associated with accretive operators, J. Differential Equations 31 (1979), 139-154. MR 524822 (80b:60085)
  • [12] J. Kampé de Feriet, Intégrales aleatoires de l'equation de la chaleur dans une barre infinie, C. R. Acad. Sci. Paris 240 (1955), 710-712. MR 0068715 (16:930c)
  • [13] -, Random solutions of partial differential equations, Proc. 3rd Berkeley Sympos. Math. Stat. and Prob., Vol. III, Univ. of California Press, Berkeley, 1956, pp. 199-208. MR 0084927 (18:949d)
  • [14] K. Kuratowski, Topology I, Academic Press, New York, 1966. MR 0217751 (36:840)
  • [15] S. Menou, Famille mesurable d'operateurs maximaux monotones, C. R. Acad. Sci. Paris 290 (1980), 711-714. MR 577148 (81e:47042)
  • [16] J.-J. Moreau, Evolution problem associated with a moving convex set in a Hilbert space, J. Differential Equations 26 (1977), 347-374. MR 0508661 (58:22889)
  • [17] N. S. Papageorgiou, Convergence theorems for Banach space valued integrable multifunctions, Internat. J. Math. Math. Sci. 10 (1987), 433-442. MR 896595 (88i:28019)
  • [18] N. Pavel, Differential equations, flow invariance and applications, Research Notes in Math., vol. 113, Pitman, London, 1984. MR 774954 (86g:58027)
  • [19] M.-F. Saint-Beuve, On the extension of Von Neumann-Aumann's theorem, J. Funct. Anal. 17 (1974), 112-129. MR 0374364 (51:10564)
  • [20] E. Schechter, Perturbations of regularizing maximal monotone operators, Israel J. Math 43 (1982), 49-61; correction, Israel J. Math. 47 (1984), 236-240. MR 728878 (85k:47110)
  • [21] T. Soong, Random differential equations in science and engineering, Academic Press, New York, 1973. MR 0451405 (56:9691)
  • [22] I. Vrabie, Nonlinear evolution equations: Existence via compactness (H. Brezis, M. Crandall and F. Kappel, eds.), Pitman, New York, 1986, pp. 242-248. MR 876948 (88c:47133)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60H25, 35K99, 35R60, 47H20

Retrieve articles in all journals with MSC: 60H25, 35K99, 35R60, 47H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0958086-6
Keywords: $ m$-dissipative, integral solution, measurable multifunction, measurable selector, nonlinear semigroup of contractions
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society